- This topic has 1 reply, 1 voice, and was last updated 7 years, 6 months ago by .
- You must be logged in to reply to this topic.
I feel sooo much better from the diamox and Parasym Plus. However, now Im having crazy itching every time I take the diamox (like in the middle of the night!) I cant stop taking it, 250mgx2 barely takes away my headache, neck pain and plugged up ears. Also, one of them is giving me watery diarrhea, any idea who the culprit is? I am “duct-taped back together” but thats ok!
Thanks for all you do, Im out of bed participating in life again (POTS is gone, just waiting patiently for the fatigue to go away), feeling like I have another chance at life, Yahooo!!!
I’m so happy to hear you are starting to get your life back! The proper amount of Diamox is the smallest dose you can take that helps with your symptoms of high pressure. To do that, you want to be sure your CO2 levels are at 22 or above. Perhaps you are taking more than you need? Sometimes Lasix can help a bit with high pressure. Low salt diets, soft cervical collars at night and elevating the head of your bed can also help. Gentle hugs…
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross